| Model Number |
OM2505191 |
| Medical Device Problem Codes |
Misassembled (1398); Delivered as Unsterile Product (1421); Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that bd insyte autog bc unable to connect to luer connection and leaking.The following information was provided by the initial reporter: angio 22g lot number ending in 9757 are not screwing on normally and thus causing leaking.They noticed this happened a couple of times last week (it happed to me as well-though it was user error).
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
Additional Manufacturer Narrative
Section h3: device evaluated by manufacturer: yes.After further investigation it was identified the blister packaging with the tyvek is the sterile barrier and not the vented caps on the set.The caps coming off in stage of the process would not impact the sterility of the package contents since the part is not a sterile fluid path.There is no indication of a breach in sterility; therefore, this event is no longer reportable.Regarding the cap not attached to the male luer-lock, this issue was investigated and is not related to a sterility issue.It was identified that the most probable cause for the cap not attached to the male luer-lock was insufficient tightening of the caps on the male luer-lock adapter.An awareness was conducted to all personnel involved in manufacturing of the reported complaint product to reinforce the visual inspection during the manufacturing process, to prevent recurrence.All pertinent information available to johnson & johnson surgical vision, inc.Has been provided.